Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 270704, 9 pages
http://dx.doi.org/10.1155/2011/270704
Research Article

On Quasi--Confluent Mappings

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Selangor Darul Ehsan, Malaysia

Received 4 March 2011; Accepted 28 April 2011

Academic Editor: Christian Corda

Copyright © 2011 Abdo Qahis and Mohd. Salmi Md. Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Z. Hdeib, “ω-closed mappings,” Revista Colombiana de Matemáticas, vol. 16, no. 1-2, pp. 65–78, 1982. View at Google Scholar · View at Zentralblatt MATH
  2. A. Al-Omari and M. S. M. Noorani, “Contra ω-continuous and almost contra ω-continuous,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 40469, 13 pages, 2007. View at Publisher · View at Google Scholar
  3. H. Z. Hdeib, “ω-continuous functions,” Dirasat, vol. 16, no. 2, pp. 136–142, 1989. View at Google Scholar
  4. K. Al-Zoubi and B. Al-Nashef, “The topology of ω-open subsets,” Al-Manarah, vol. 9, no. 2, pp. 169–179, 2003. View at Google Scholar
  5. J. J. Charatonik, “Confluent mappings and unicoherence of continua,” Fundamenta Mathematicae, vol. 56, pp. 213–220, 1964. View at Google Scholar · View at Zentralblatt MATH
  6. A. Qahis and M. S. M. Noorani, “On ω-confluent mappings,” Journal of Mathematical Analysis and Applications, vol. 5, no. 14, pp. 691–703, 2011. View at Google Scholar
  7. R. Engelking, General Topology, Heldermann, Berlin, Germany, 1989.
  8. G. T. Whyburn, “Non-alternating transformations,” American Journal of Mathematics, vol. 56, no. 1–4, pp. 294–302, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Kuratowski, Topology, vol. II, Academic Press, New York, NY, USA, 1968.